# SDR ASAA1149117

- Difficulty date: February 13, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445139
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK RIB LOWER CHORD AT WBL 135.5 CRACKED IN RADIUS BETWEEN STR 2 AND STR 3.  REPAIRED RIB CHORD IAW ASA EA 400 57 EA 04870.
